# SDR UPS06446294

- Difficulty date: February 8, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B0195920
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B MID FLAP I/B SLIDE TRACK I/B WEB AFT AREA DEEP CHAFING REVEALED.  RHW O/B MID FLAP O/B SLIDE TRACK I/B WEB REPAIRED AS PER SRM 51-40-02 FIG 1.
